# SDR GAIA05001ST

- Difficulty date: January 14, 2005
- Submitted: February 8, 2005
- Operation: Air carrier
- Aircraft: N69739
- Make and model: Boeing 727224
- Aircraft serial: 20667
- Engine: Pwa JT8D9A
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Part number: 659892421
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B-CHECK A CRACK WAS FOUND ON THE NR 3 SPOILER ACTUATOR ATTACH BRACKET AT WING STATION 501.  REMOVED AND REPLACED SPOILER ACTUATOR ATTACH BRACKET.  OPS CHECK AND LEAK CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (K)
